On partially ordered nilpotent groups
Algebra i logika, Tome 1 (1962) no. 2, pp. 5-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1962_1_2_a0,
author = {A. I. Mal'tsev},
title = {On partially ordered nilpotent groups},
journal = {Algebra i logika},
pages = {5--9},
year = {1962},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1962_1_2_a0/}
}
A. I. Mal'tsev. On partially ordered nilpotent groups. Algebra i logika, Tome 1 (1962) no. 2, pp. 5-9. http://geodesic.mathdoc.fr/item/AL_1962_1_2_a0/